| Model Number |
368661 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
01/30/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported that there was stopper creep as well as stopper comes off after use with a bd vacutainer® k2 edta (k2e) 10.8 mg blood collection tubes.The following information was provided by the initial reporter: it was reported that after sample was collected and at the processing station, the stopper came off.Customer looked at other tubes in this same lot# it appeared these stopper were also loose and not firmly seated in the tube.
Additional Manufacturer Narrative
H.6.Investigation summary : bd had not received samples, but photos were provided by the customer facility for investigation.The photos were evaluated and the customer's indicated failure mode for cocked stopper with the incident lot was observed.The photos were evaluated and the customer's indicated failure mode for stopper pop off with the incident lot was not observed.A review of the device history record was completed for the incident lot and, based on this review, all product specifications and requirements for lot release were met; there were no related quality non-conformances during manufacturing of the product.H3 other text : see h.10.
Event or Problem Description
It was reported that there was stopper creep as well as stopper comes off after use with a bd vacutainer® k2 edta (k2e) 10.8 mg blood collection tubes.The following information was provided by the initial reporter: it was reported that that after sample was collected and at the processing station, the stopper came off.Customer looked at other tubes in this same lot# it appeared these stopper were also loose and not firmly seated in the tube.